# SDR JBXA9900068

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: D35165803
- Condition: Missing
- Location: Apu
- Part time: 15,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND APU SERVICE PANEL MISSING.  REPLACED APU SERVICE PANEL IAW AMM 52-44-00.
